An Error Estimate for Gauss-Jacobi Quadrature Formula with the Hermite Weight W(x)=exp(-x2)
Publications de l'Institut Mathématique, _N_S_33 (1983) no. 47, p. 17 Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts

Voir la notice de l'article

The purpose of this paper is to give an estimate of the error in approximating the integral $\int\limits_{-\infty}^\infty f(x)\exp(-x^2)dx$ by the Gauss-Jacobi quadrature formula $Q_n(w;f)$, assuming that $f$ is an entire function satisfying a certain growth condition which depends on the Hermite weight function $w(x)= \exp(-x^2)$.
@article{PIM_1983_N_S_33_47_a1,
     author = {Radwan Al-Jarrah},
     title = {An {Error} {Estimate} for {Gauss-Jacobi} {Quadrature} {Formula} with the {Hermite} {Weight} {W(x)=exp(-x2)}},
     journal = {Publications de l'Institut Math\'ematique},
     pages = {17 },
     year = {1983},
     volume = {_N_S_33},
     number = {47},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/PIM_1983_N_S_33_47_a1/}
}
TY  - JOUR
AU  - Radwan Al-Jarrah
TI  - An Error Estimate for Gauss-Jacobi Quadrature Formula with the Hermite Weight W(x)=exp(-x2)
JO  - Publications de l'Institut Mathématique
PY  - 1983
SP  - 17 
VL  - _N_S_33
IS  - 47
UR  - http://geodesic.mathdoc.fr/item/PIM_1983_N_S_33_47_a1/
LA  - en
ID  - PIM_1983_N_S_33_47_a1
ER  - 
%0 Journal Article
%A Radwan Al-Jarrah
%T An Error Estimate for Gauss-Jacobi Quadrature Formula with the Hermite Weight W(x)=exp(-x2)
%J Publications de l'Institut Mathématique
%D 1983
%P 17 
%V _N_S_33
%N 47
%U http://geodesic.mathdoc.fr/item/PIM_1983_N_S_33_47_a1/
%G en
%F PIM_1983_N_S_33_47_a1
Radwan Al-Jarrah. An Error Estimate for Gauss-Jacobi Quadrature Formula with the Hermite Weight W(x)=exp(-x2). Publications de l'Institut Mathématique, _N_S_33 (1983) no. 47, p. 17 . http://geodesic.mathdoc.fr/item/PIM_1983_N_S_33_47_a1/